Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Child sick, had bronchitis, same symptoms. Given mucinex, had cough, vomiting with mucus

Hi, my 10 month old which had bronchitis last month has gotten sick on me again with the same symptoms. My mother in law gave him 3ml of childrens mucinex because that's the dosage his doctor prescribes him with prescription because he weighs 24lbs. Well this morning he woke up coughing and vomiting a mucus substance and I don't know if its normal. He doesn't look sick and he's acting himself.
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Its not normal nor is he acting.These issues are common with bronchitis and asthma. Airflow obstruction being higher in morning need not respond to mucinex alone but there is serious need for bronchodilators, remember none of these medicines to be taken without doctor examining your child as rarely there can be setious issues related to drugs
Answered: Mon, 22 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor